MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE¿ MISTY MAX 10¿ NEBULIZER WITH 7 FOOT (2.1 M) CRUSH RESISTANT OXYGEN TUBI; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL INC. AIRLIFE¿ MISTY MAX 10¿ NEBULIZER WITH 7 FOOT (2.1 M) CRUSH RESISTANT OXYGEN TUBI; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number MM10 SVN W/ADULT MASK & 7FT TBG 50/CS
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the 2433 - mm10 svn w/adult mask & 7ft tbg 50/cs doesn't work; it doesn't mist the medication.This happened twice in the icu (intensive care unit).The customer confirmed that there was no patient harm/injury associated with the reported event.

Brand Name
AIRLIFE¿ MISTY MAX 10¿ NEBULIZER WITH 7 FOOT (2.1 M) CRUSH RESISTANT OXYGEN TUBI
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd me
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16306002
Report Number8030673-2023-00297
Device Sequence Number6185261
Product Code CAF
UDI-Device Identifier10885403006548
UDI-Public(01)10885403006548
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMM10 SVN W/ADULT MASK & 7FT TBG 50/CS
Device Catalogue Number002433
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown